# SDR REXA2024100300828

- Difficulty date: September 18, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 22,190 hours, 16,826 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320230
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H COCKPIT FLOOR BEAM RBL 12.50 FOUND TO BE CRACKED ON LWR OB SIDE @ FS 280. REPAIRED R/H COCKPIT FLOOR BEAM RBL 12.50 OB SIDE @ FS 280 IAW MHIRJ REO 690-53-11-1852 REV DATED 2024-09-19.
